A short way to directed Jónsson terms Cover Image

A short way to directed Jónsson terms
A short way to directed Jónsson terms

Author(s): Paolo LIPPARINI
Subject(s): Logic
Published by: Wydawnictwo Uniwersytetu Jagiellońskiego
Keywords: congruence distributive variety; Jónsson terms; Gumm terms; directed terms

Summary/Abstract: We show that a variety with J´onsson terms t1, . . . , tn–1 has directed J´onsson terms d1, . . . , dn–1 for the same value of the indices, solving a problem raised by Kazda et al. Refined results are obtained for locally finite varieties.

  • Issue Year: 2024
  • Issue No: 59
  • Page Range: 79-95
  • Page Count: 17
  • Language: English
Toggle Accessibility Mode